MAUDE Adverse Event Report: Life Spine, Inc. ProLift; Screwdriver

Life Spine, Inc. ProLift; Screwdriver
Catalog Number L151-889
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Due to insufficient information regarding the reported event and the device not being returned for evaluation, the root cause of the reported failure cannot be definitively determined.Based on the device history and the mechanical properties of the material and geometry, failure of the t15 drive feature due solely to torsional overload during implant expansion would not be expected when using a properly functioning intended 2in-lbs torque limiting handle.If the reported failure occurred as a result of torsional overload during implant expansion, the investigation findings suggest that the intended torque limiting handle was likely not used or did not limit the applied torque as intended.
 
Event or Problem Description
"prolift 8mm screwdriver tip broke while expanding cage.".

Brand Name
ProLift
Common Device Name
Screwdriver
Manufacturer (Section D)
Life Spine, Inc.
13951 quality drive
huntley IL 60142
Manufacturer Contact
bridget kinard
13951 quality drive
huntley, IL 60142
+1(847)884-6117
MDR Report Key50715562
Report Number3004499989-2026-00038
Device Sequence Number21492850
Product Code MAX
UDI-Device Identifier00190837200329
UDI-Public(01)00190837200329
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K250373
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL151-889
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown